# SDR DHL2006801549

- Difficulty date: April 17, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,546 hours, 31,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Bs 902
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W HORIZONTAL PRESSURE PANEL CORRODED, STA 902.000 LBL 53" (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-20-06, EO NR AST060305 DATED 03-16-06.  REMOVED CORROSION FROM HORIZ PRESS PANEL IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW EO NR AST060305.  NDT INSPECTED AREA IAW DC8 NDT SPM PART 06-10-01-001.  FABRICATED EXTERNAL DOUBLER (AL7075T6 0.071") AND 2EA INTERNAL DOUBLERS (AL7075T6 0.063") FILLER(AL7075T6 0.063") 2 SHIMS (AL7075T6 0.100") IAW EO NR AST060305.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG
